See Alike in...

Alike App

Browser

ambll1031

441d

it feels like my medicine isn't working anymore. what should I do? should I try and up it at my next appointment or should I talk to my Dr about switching meds

    • Zera

      440d

      You're on the right track about talking to your doc. If you've been with them a while, ask their suggestion and weigh it more heavily than if you've been with them for a shorter time. Still, keep the response in mind, they have degrees in this stuff. You'll likely get an increase recommend if your dose is lower. Though sometimes medications have lost efficacy after years of taking it, sometimes just months even at a high dose for myself. It was necessary to try something new at that point.

      • ambll1031

        440d

        @Zera thanks so much. I've been on this dosage for almost a year now so I'm thinking it might need upped but I'll definitely talk to my Dr about it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion